MAUDE Adverse Event Report: LivaNova Deutschland Essenz Roller Pump; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland Essenz Roller Pump; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number RPD85
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that essenz hlm cpl-c pump displayed an error code indicating that the pump was not working properly (2335).Reportedly, the error could not be cleared despite powering down and rebooting the hlm system.The affected roller pump was then replaced with a loan unit.The event occurred during priming.There was no patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Essenz Roller Pump
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50814442
Report Number9611109-2026-90434
Device Sequence Number10680705
Product Code DTQ
UDI-Device Identifier04033817903086
UDI-Public(01)04033817903086(11)251124
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRPD85
Device Catalogue Number10-95-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured11/24/2025
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown